Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 284, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 19, 2017, 6:15 PM CDT for 6 counties in Oklahoma. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2017, 6:15 PM CDT (23:15 UTC)
- Expired
- May 19, 2017, 7:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cherokee County, OK, Delaware County, OK, Mayes County, OK, Muskogee County, OK, Ottawa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 6:22 PM CDT | HAIL 0.88 | Wagoner, OK | |
| May 19, 6:23 PM CDT | HAIL 1.25 | Wagoner, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 3:26 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 968 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -97 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
634
WUUS54 KTSA 192315
SVRTSA
OKC021-041-097-101-115-145-200015-
/O.NEW.KTSA.SV.W.0284.170519T2315Z-170520T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
615 PM CDT FRI MAY 19 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Central Delaware County in northeastern Oklahoma...
Southeastern Ottawa County in northeastern Oklahoma...
Southern Mayes County in northeastern Oklahoma...
Eastern Wagoner County in northeastern Oklahoma...
Northwestern Cherokee County in east central Oklahoma...
North central Muskogee County in east central Oklahoma...
* Until 715 PM CDT
* At 615 PM CDT, severe thunderstorms were located along a line
extending from 3 miles south of Chloeta to 8 miles northeast of
Wagoner to near Tullahassee, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Muskogee... Wagoner...
Jay... Grove...
Chouteau... Locust Grove...
Salina... Langley...
Okay... Hulbert...
Spavinaw... Disney...
Tullahassee... Hoot Owl...
Honey Creek State Park... Peggs...
Rose... Leach...
Chloeta... Spavinaw State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1100 PM CDT for northeastern
and east central Oklahoma.
LAT...LON 3674 9462 3654 9462 3590 9511 3573 9546
3604 9555 3608 9551 3608 9544 3613 9544
3674 9471
TIME...MOT...LOC 2315Z 227DEG 29KT 3637 9495 3606 9529 3583 9541
HAIL...1.00IN
WIND...60MPH
$$4 follow-up statements
710
WWUS54 KTSA 192325
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
625 PM CDT FRI MAY 19 2017
OKC021-041-097-101-115-145-200015-
/O.CON.KTSA.SV.W.0284.000000T0000Z-170520T0015Z/
Delaware OK-Ottawa OK-Mayes OK-Wagoner OK-Cherokee OK-Muskogee OK-
625 PM CDT FRI MAY 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR CENTRAL DELAWARE...SOUTHEASTERN OTTAWA...SOUTHERN MAYES...EASTERN
WAGONER...NORTHWESTERN CHEROKEE AND NORTH CENTRAL MUSKOGEE
COUNTIES...
At 624 PM CDT, severe thunderstorms were located along a line
extending from 4 miles east of Chloeta to 6 miles southeast of
Chouteau to 3 miles southeast of Wagoner, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Muskogee... Wagoner...
Jay... Grove...
Chouteau... Locust Grove...
Salina... Langley...
Okay... Hulbert...
Spavinaw... Disney...
Tullahassee... Hoot Owl...
Honey Creek State Park... Peggs...
Rose... Leach...
Chloeta... Spavinaw State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1100 PM CDT for northeastern
and east central Oklahoma.
LAT...LON 3674 9462 3654 9462 3590 9511 3573 9546
3604 9555 3608 9551 3608 9544 3613 9544
3674 9471
TIME...MOT...LOC 2324Z 221DEG 28KT 3642 9489 3612 9527 3592 9534
HAIL...1.25IN
WIND...60MPH
$$399
WWUS54 KTSA 192333
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
633 PM CDT FRI MAY 19 2017
OKC101-192343-
/O.CAN.KTSA.SV.W.0284.000000T0000Z-170520T0015Z/
Muskogee OK-
633 PM CDT FRI MAY 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MUSKOGEE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area therefore the warning has been cancelled.
A tornado watch remains in effect until 1100 PM CDT for northeastern
and east central Oklahoma.
LAT...LON 3674 9462 3654 9462 3590 9511 3589 9529
3594 9537 3600 9536 3607 9539 3613 9544
3674 9471
TIME...MOT...LOC 2333Z 227DEG 29KT 3646 9483 3616 9521 3596 9528
$$
OKC021-041-097-115-145-200015-
/O.CON.KTSA.SV.W.0284.000000T0000Z-170520T0015Z/
Delaware OK-Ottawa OK-Mayes OK-Wagoner OK-Cherokee OK-
633 PM CDT FRI MAY 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR CENTRAL DELAWARE...SOUTHEASTERN OTTAWA...SOUTHERN MAYES...
NORTHEASTERN WAGONER AND NORTHWESTERN CHEROKEE COUNTIES...
At 633 PM CDT, severe thunderstorms were located along a line
extending from 3 miles northwest of Jay to 3 miles southwest of
Locust Grove to 4 miles east of Wagoner, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Wagoner... Jay...
Grove... Chouteau...
Locust Grove... Salina...
Langley... Hulbert...
Spavinaw... Disney...
Hoot Owl... Honey Creek State Park...
Peggs... Rose...
Leach... Chloeta...
Spavinaw State Park... Sportsmen Acres Community...
Sequoyah State Park... Cherokee State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1100 PM CDT for northeastern
and east central Oklahoma.
LAT...LON 3674 9462 3654 9462 3590 9511 3589 9529
3594 9537 3600 9536 3607 9539 3613 9544
3674 9471
TIME...MOT...LOC 2333Z 227DEG 29KT 3646 9483 3616 9521 3596 9528
HAIL...1.00IN
WIND...60MPH
$$315
WWUS54 KTSA 192359
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
659 PM CDT FRI MAY 19 2017
OKC115-145-200009-
/O.CAN.KTSA.SV.W.0284.000000T0000Z-170520T0015Z/
Ottawa OK-Wagoner OK-
659 PM CDT FRI MAY 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OTTAWA AND
NORTHEASTERN WAGONER COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area therefore the warning has been cancelled.
A tornado watch remains in effect until 1100 PM CDT for northeastern
and east central Oklahoma.
LAT...LON 3634 9493 3604 9500 3590 9511 3590 9519
3599 9523 3604 9523 3604 9521 3607 9521
3608 9524 3621 9522 3641 9504
TIME...MOT...LOC 2359Z 240DEG 21KT 3625 9506 3605 9513
$$
OKC021-041-097-200015-
/O.CON.KTSA.SV.W.0284.000000T0000Z-170520T0015Z/
Delaware OK-Mayes OK-Cherokee OK-
659 PM CDT FRI MAY 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHWESTERN DELAWARE...SOUTHEASTERN MAYES AND NORTHWESTERN
CHEROKEE COUNTIES...
At 659 PM CDT, severe thunderstorms were located along a line
extending from 2 miles northwest of Rose to 2 miles southwest of
Peggs, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Locust Grove... Salina...
Hulbert... Spavinaw...
Peggs... Rose...
Lost City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1100 PM CDT for northeastern
and east central Oklahoma.
LAT...LON 3634 9493 3604 9500 3590 9511 3590 9519
3599 9523 3604 9523 3604 9521 3607 9521
3608 9524 3621 9522 3641 9504
TIME...MOT...LOC 2359Z 240DEG 21KT 3625 9506 3605 9513
HAIL...1.00IN
WIND...60MPH
$$019
WWUS54 KTSA 200014
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
714 PM CDT FRI MAY 19 2017
OKC021-041-097-200024-
/O.EXP.KTSA.SV.W.0284.000000T0000Z-170520T0015Z/
Delaware OK-Mayes OK-Cherokee OK-
714 PM CDT FRI MAY 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DELAWARE...
SOUTHEASTERN MAYES AND NORTHWESTERN CHEROKEE COUNTIES WILL EXPIRE AT
715 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire.
A tornado watch remains in effect until 1100 PM CDT for northeastern
and east central Oklahoma.
LAT...LON 3634 9493 3604 9500 3590 9511 3590 9519
3599 9523 3604 9523 3604 9521 3607 9521
3608 9524 3621 9522 3641 9504
TIME...MOT...LOC 0014Z 227DEG 29KT 3632 9496 3612 9503
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:07 PM CDT, 8 minutes earlier.
Area forecast discussion, May 19, 6:07 PM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
607 PM CDT Fri May 19 2017
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Ongoing convection along the I-44 corridor is expected to increase
in coverage and spread eastward through the evening and early
morning hours. Aviation impacts should be expected with additional
lower ceilings following the frontal passage across all terminals
through the morning hours. VFR conditions are likely by Sat
afternoon.
&&
.PREV DISCUSSION... /Issued 324 PM CDT Fri May 19 2017/
DISCUSSION...
Latest surface analysis shows a stalled front across western
Oklahoma with various convective boundaries across the area.
Strong to severe storms are ongoing across northwest Arkansas.
More storms are approaching the area from southern and central
Oklahoma and this marks the next wave. Tornado watch will be
issued shortly.
Latest model guidance and radar trends would suggest the heaviest
rain will be across southeast Oklahoma and western Arkansas.
However with front and upper trough still west of the area, and
ongoing convection, will maintain flash flood watch and add
Pushmataha/Choctaw counties to the watch. The main severe threat
will be damaging winds and isolated tornadoes where storms can
take advantage of existing boundaries/increased SRH. Flash
flooding will also be a threat with another 1-3 inches of rain
possible, with the heaviest rains likely along and south of
Interstate 40.
Precipitation will end across eastern Oklahoma and northwest
Arkansas Saturday morning, with clearing from west to east by
Saturday afternoon. Cold front may make it to our western zones
by Saturday morning, and have lowered min temps a bit for this
possibility. Weather will be much improved by Sunday with light
winds and highs in the 70s. Overnight lows will be chilly by
Sunday morning, ranging from the mid to upper 40s across
northeast Oklahoma/northwest Arkansas to mid 50s across southeast
Oklahoma.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 57 72 51 77 / 90 20 0 0
FSM 68 76 52 79 / 100 50 0 0
MLC 62 74 52 78 / 100 30 0 0
BVO 55 70 45 76 / 90 20 0 0
FYV 63 71 47 74 / 80 40 0 0
BYV 64 74 49 74 / 80 40 0 0
MKO 62 72 51 77 / 90 30 0 0
MIO 62 72 48 75 / 90 20 0 0
F10 61 73 51 77 / 90 20 0 0
HHW 66 76 55 80 / 100 60 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Saturday morning for OKZ049-053>076.
AR...Flash Flood Watch through Saturday morning for ARZ001-002-010-
011-019-020-029.
&&
AVIATION...07Hazardous weather outlook, May 19, 4:54 PM CDT, 1 hour 21 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 454 PM CDT Fri May 19 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 454 PM CDT Fri May 19 2017 ...SEVERE WEATHER AND FLOOD POTENTIAL CONTINUES THRU TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA....Along and especially southeast of Interstate 44. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Southeast of Interstate 44. FLASH FLOOD. RISK...Elevated. AREA...Primarily along and southeast of Interstate 44. ONSET...Ongoing. HEAVY RAIN. RISK...Significant. AREA...Primarily along and southeast of Interstate 44. ONSET...Ongoing. DISCUSSION... There is an enhanced risk of severe thunderstorms through this evening along and south of I-40 across Southeast Oklahoma into West Central Arkansas. There is a slight risk of severe thunderstorms across Northeast Oklahoma and Northwest Arkansas through this evening. Damaging winds and large hail are the main threats. Isolated tornadoes are possible where storms interact with lingering boundaries, or with any bowing line segments late this afternoon and into the evening. Storms will continue to form along and southeast of Interstate 44 late this afternoon, likely remaining elevated in nature. Several clusters of storms will continue to lift northeast across Eastern Oklahoma and Western Arkansas through tonight. Other scattered storms may develop near a developing surface low or trough and ahead of the cold front across North Central Oklahoma either late this afternoon or into the evening and will move across generally far Northeast Oklahoma this evening. The better probability for surface-based updraft development, and threat of isolated tornadoes, remains across southeast Oklahoma and west central Arkansas south of an outflow boundary. A locally enhanced tornado threat will exist with storms that can interact with this boundary. There were multiple swaths of 2 to 4 inch rains across Eastern Oklahoma from last night's convection. Depending on how convection evolves today and whether this convection tracks over these same areas, there will be a flash flood threat. There may be some river flooding that occurs as well, but this will depend on the basins where the heavy rains fall. At this time, the heavier rains are more likely to fall generally near and south of I-44. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...Severe Thunderstorm Potential. SUNDAY...No Hazards. MONDAY through TUESDAY...Thunderstorm Potential. WEDNESDAY through THURSDAY...No Hazards. EXTENDED DISCUSSION... Showers and thunderstorms will end from west to east during the day Saturday. The next storm system will affect the area Monday into Tuesday bringing a chance of thunderstorms, but only a limited risk of severe weather. weather.gov/tulsa Contains additional information.
In the hours before
Special weather statement, May 19, 3:46 PM CDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
346 PM CDT FRI MAY 19 2017
ARZ010-019-OKZ069-192115-
Washington AR-Crawford AR-Adair OK-
346 PM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAWFORD...
SOUTHWESTERN WASHINGTON AND SOUTHEASTERN ADAIR COUNTIES UNTIL 415 PM
CDT...
At 346 PM CDT, a strong thunderstorm was located 8 miles northwest of
Natural Dam, moving northeast at 25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Devils Den State Park... Odell...
Clyde... Morrow...
A tornado watch remains in effect until 1100 PM CDT for northwestern
Arkansas...and northeastern Oklahoma.
LAT...LON 3577 9425 3564 9450 3564 9455 3573 9464
3591 9441
TIME...MOT...LOC 2046Z 230DEG 24KT 3571 9453Special weather statement, May 19, 3:47 PM CDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
347 PM CDT FRI MAY 19 2017
ARZ001-002-011-192115-
Carroll AR-Madison AR-Benton AR-
347 PM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON...
NORTHWESTERN MADISON AND NORTHWESTERN CARROLL COUNTIES UNTIL 415 PM
CDT...
At 347 PM CDT, strong thunderstorms were located along a line
extending from Seligman to 2 miles northwest of War Eagle. Movement
was northeast at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Eureka Springs... Garfield...
Gateway... Beaver...
War Eagle... Hobbs State Park...
Hill Top... Beaver Lake...
Walnut Hill... Larue...
Bland... Busch...
Lookout... Oak Hill...
A tornado watch remains in effect until 1100 PM CDT for northwestern
Arkansas.
LAT...LON 3630 9369 3623 9389 3624 9401 3621 9401
3621 9405 3650 9401 3650 9367
TIME...MOT...LOC 2047Z 239DEG 32KT 3652 9394 3629 9397Special weather statement, May 19, 4:03 PM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
403 PM CDT FRI MAY 19 2017
OKZ060-061-064>067-070-192130-
Tulsa OK-Muskogee OK-Okmulgee OK-Rogers OK-Okfuskee OK-Wagoner OK-
Creek OK-
403 PM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ROGERS...
SOUTHEASTERN CREEK...WESTERN WAGONER...NORTHWESTERN MUSKOGEE...
OKMULGEE...SOUTHEASTERN TULSA AND EASTERN OKFUSKEE COUNTIES UNTIL 430
PM CDT...
At 403 PM CDT, strong thunderstorms were located along a line
extending from 4 miles north of Bald Hill to 3 miles south of Castle.
Movement was northeast at 60 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Broken Arrow... Okmulgee...
Okemah... Bixby...
Jenks... Okfuskee...
Coweta... Haskell...
Inola... Morris...
Beggs... Mounds...
Bearden... Castle...
Preston... Stonebluff...
Bald Hill... Okmulgee State Park...
Welty... Oneta...
This includes Interstate 40 in Oklahoma between mile markers 212 and
222.
A tornado watch remains in effect until 1100 PM CDT for east central
Oklahoma.
LAT...LON 3565 9646 3621 9552 3569 9569 3534 9644
3546 9644 3546 9647
TIME...MOT...LOC 2103Z 212DEG 50KT 3580 9583 3542 9638Special weather statement, May 19, 5:01 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
501 PM CDT FRI MAY 19 2017
OKZ062-067-192230-
Wagoner OK-Mayes OK-
501 PM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MAYES AND CENTRAL
WAGONER COUNTIES UNTIL 530 PM CDT...
At 501 PM CDT, a strong thunderstorm was located 6 miles west of
Wagoner, moving northeast at 50 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Chouteau... Locust Grove...
Sportsmen Acres Community... Mazie...
Murphy...
LAT...LON 3630 9528 3623 9512 3591 9549 3597 9558
3608 9548 3608 9544 3612 9544
TIME...MOT...LOC 2201Z 219DEG 43KT 3599 9547Special weather statement, May 19, 5:15 PM CDT, 1 hour before
Special Weather Statement National Weather Service Tulsa OK 515 PM CDT FRI MAY 19 2017 OKZ060>062-064>067-070-192245- Tulsa OK-Muskogee OK-Okmulgee OK-Rogers OK-Okfuskee OK-Wagoner OK- Creek OK-Mayes OK- 515 PM CDT FRI MAY 19 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROGERS... SOUTHEASTERN CREEK...SOUTHERN MAYES...WAGONER...NORTHWESTERN MUSKOGEE...OKMULGEE...SOUTHEASTERN TULSA AND NORTHEASTERN OKFUSKEE COUNTIES UNTIL 545 PM CDT... At 515 PM CDT, strong thunderstorms were located along a line extending from 4 miles west of Beggs to 2 miles west of Coweta to 2 miles southwest of Chouteau. Movement was northeast at 45 mph. Nickel size hail and wind gusts up to 50 mph will be possible with these storms. Locations in or near the path include... Southeastern Tulsa... Broken Arrow... Okmulgee... Wagoner... Pryor... Bixby... Jenks... Glenpool... Coweta... Pryor Creek... Chouteau... Haskell... Inola... Kiefer... Locust Grove... Beggs... Mounds... Porter... Preston... Stonebluff... This includes Interstate 40 in Oklahoma near mile marker 227. A tornado watch remains in effect until 1100 PM CDT for east central Oklahoma. LAT...LON 3640 9525 3617 9509 3542 9618 3587 9624 TIME...MOT...LOC 2215Z 209DEG 38KT 3575 9615 3596 9570 3615 9537
Local storm report, May 19, 5:51 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
551 PM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL 6 SE PRYOR 36.25N 95.24W
05/19/2017 E1.00 INCH MAYES OK EMERGENCY MNGR
REPORTED IN SPORTSMEN ACRES
0550 PM HAIL 3 E PRYOR 36.31N 95.26W
05/19/2017 E1.00 INCH MAYES OK EMERGENCY MNGR
REPORTED AT THE INTERSECTION OF HIGHWAY 20 AND N435RD
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:17 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 43 min |
| May 18, 7:43 PM CDT | Special Weather Statement | TSA | Osage | 32 min |
| May 18, 8:00 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 45 min |
| May 18, 8:06 PM CDT | Special Weather Statement | TSA | Okfuskee | 24 min |
| May 18, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Rogers, Tulsa | 35 min |
| May 18, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 42 min |
| May 18, 8:42 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Wagoner, Washington | 48 min |
| May 18, 9:05 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 115 min |
| May 18, 9:06 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa, Wagoner | 24 min |
| May 18, 9:12 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 48 min |
| May 18, 9:26 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner and 1 more | 49 min |
| May 18, 9:35 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 25 min |
| May 18, 9:40 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 65 min |
| May 18, 9:48 PM CDT | Tornado Warning | TSA | Pittsburg | 42 min |
| May 18, 9:54 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 36 min |
| May 18, 10:00 PM CDT | Tornado Warning | TSA | McIntosh | 30 min |
| May 18, 10:18 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 57 min |
| May 18, 10:22 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 38 min |
| May 18, 10:23 PM CDT | Tornado Warning | TSA | Muskogee, Wagoner | 37 min |
| May 18, 10:28 PM CDT | Tornado Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 47 min |
| May 18, 10:37 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 38 min |
| May 18, 10:42 PM CDT | Areal Flood Advisory | TSA | Rogers | 3 hr |
| May 18, 10:57 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, LeFlore, Mayes and 3 more | 48 min |
| May 18, 11:00 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 45 min |
| May 18, 11:01 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 44 min |
| May 18, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 48 min |
| May 18, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 48 min |
| May 18, 11:31 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware, Sequoyah | 59 min |
| May 18, 11:32 PM CDT | Tornado Warning | TSA | Delaware | 43 min |
| May 18, 11:34 PM CDT | Tornado Warning | TSA | Adair, Delaware | 41 min |
| May 18, 11:42 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 48 min |
| May 18, 11:48 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 42 min |
| May 18, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 62 min |
| May 19, 2:16 AM CDT | Special Weather Statement | TSA | Pawnee | 44 min |
| May 19, 3:26 AM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| May 19, 3:58 AM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Osage | 23 hr |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 62 hr |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Tulsa | 71 hr |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Creek | 38 hr |
| May 19, 8:56 AM CDT | River Flood Warning | TSA | Washington | 71 hr |
| May 19, 8:56 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 4 days |
| May 19, 8:56 AM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| May 19, 10:57 AM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| May 19, 11:07 AM CDT | Special Weather Statement | TSA | Osage | 23 min |
| May 19, 1:18 PM CDT | Special Weather Statement | TSA | Muskogee | 27 min |
| May 19, 1:47 PM CDT | Special Weather Statement | TSA | Cherokee, Delaware, Mayes | 43 min |
| May 19, 2:10 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 26 min |
| May 19, 2:21 PM CDT | River Flood Advisory | TSA | Cherokee | 3 days |
| May 19, 2:34 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 41 min |
| May 19, 3:46 PM CDT | Special Weather Statement | TSA | Adair | 29 min |
| May 19, 4:03 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 27 min |
| May 19, 4:18 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa, Wagoner | 42 min |
| May 19, 4:42 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 48 min |
| May 19, 5:01 PM CDT | Special Weather Statement | TSA | Wagoner | 29 min |
| May 19, 5:15 PM CDT | Special Weather Statement | TSA | Mayes, Okmulgee, Wagoner | 30 min |
| May 19, 5:16 PM CDT | Areal Flood Advisory | TSA | Creek, Mayes, Muskogee, Okfuskee, Okmulgee, Rogers and 2 more | 119 min |
| May 19, 5:20 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 2 min |
| May 19, 5:24 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 51 min |
| May 19, 6:04 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee | 8 hr |
| May 19, 6:19 PM CDT | Special Weather Statement | TSA | Okfuskee | 26 min |
| May 19, 6:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 62 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.